# SDR USAA2012112600020

- Difficulty date: November 15, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 31,297 hours, 20,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311281820401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - FLOOR SUPPORT CORRODED BETWEEN FR 20 AND FR 21 AT Y 254.  REMOVED AND REPLACED SUPPORT IAW A319 SRM 51-42-11, PARAGRAPHS 7B & 7D, FIGURES 12 & 20.2.
